Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 89, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Aug 7, 2013, 2:40 PM CDT for Shannon County, Missouri. It took effect at Aug 7, 2013, 7:55 PM CDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 2:40 PM CDT (19:40 UTC)
- In effect from
- Aug 7, 2013, 7:55 PM CDT
- Expired
- Aug 8, 2013, 8:47 AM CDT
- In force
- 13 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Shannon County, MO
The radar
The Springfield radar (KSGF), 171 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Jacks Fork at Alley Spring (ALYM7).
- Action stage
- 5.3 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07065495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
669 WGUS43 KSGF 071940 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 240 PM CDT WED AUG 7 2013 ...The National Weather Service in Springfield has issued a Flood Warning for the following rivers in Missouri... Jacks Fork at Alley Spring affecting Shannon County .Heavy rainfall last night will cause river levels to rise. Additional precipitation is also forecast for the next several days so additional rises are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those with property and livestock along the river should continue to monitor river conditions. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC203-080740- /O.NEW.KSGF.FL.W.0089.130808T0116Z-130808T1347Z/ /ALYM7.1.ER.130808T0116Z.130808T0300Z.130808T0747Z.NO/ 240 PM CDT WED AUG 7 2013 The National Weather Service in Springfield has issued a * Flood Warning for the Jacks Fork at Alley Spring. * from this evening to Thursday morning...or until the warning is cancelled. * At 2:30 PM Wednesday The stage was 5.2 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by this evening and continue to rise to near 10.5 feet by tonight. The river will fall below flood stage by around midnight. * Impact...At 11.0 feet...Water flows through Alley Spring Campground and isolates the 200 Area Camp Sites. && LAT...LON 3717 9150 3710 9150 3711 9140 3711 9152 3717 9139 $$
3 follow-up statements
362 WGUS83 KSGF 072028 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 328 PM CDT WED AUG 7 2013 ...The Flood Warning continues for the following rivers in Missouri... Jacks Fork at Alley Spring affecting Shannon County .Heavy rainfall last night will cause river levels to rise. Additional rainfall is forecast over the next couple of days so additional rises are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC203-081128- /O.EXT.KSGF.FL.W.0089.130808T0055Z-130808T1630Z/ /ALYM7.1.ER.130808T0055Z.130808T0300Z.130808T1030Z.NO/ 328 PM CDT WED AUG 7 2013 The Flood Warning continues for The Jacks Fork at Alley Spring. * At 2:30 PM Wednesday The stage was 5.2 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by this evening and continue to rise to near 11.5 feet by tonight. The river will fall below flood stage by early tomorrow. * Impact...At 11.0 feet...Water flows through Alley Spring Campground and isolates the 200 Area Camp Sites. && LAT...LON 3717 9150 3710 9150 3711 9140 3711 9152 3717 9139 $$
213 WGUS83 KSGF 080128 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 828 PM CDT WED AUG 7 2013 ...The Flood Warning continues for the following rivers in Missouri...Kansas... Big Piney River at Fort Leonard Wood affecting Pulaski County Jacks Fork at Alley Spring affecting Shannon County Gasconade River at Hazelgreen affecting Laclede County Gasconade River at Jerome affecting Phelps County Little Osage River at Fulton affecting Bourbon County Little Osage near Horton affecting Vernon County Marmaton River near Nevada affecting Vernon County Osage River near Schell City affecting Bates and Vernon Counties .Heavy rainfall over the last several will cause river levels to rise. Additional rainfall is forecast over the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC161-081628- /O.EXT.KSGF.FL.W.0083.000000T0000Z-130812T0031Z/ /JRMM7.3.ER.130806T1421Z.130807T1815Z.130811T0031Z.NR/ 828 PM CDT WED AUG 7 2013 The Flood Warning continues for The Gasconade River at Jerome. * At 7:45 PM Wednesday The stage was 31.4 feet. * Flood stage is 15.0 feet. * Record flooding is occurring and Record flooding is forecast. * Forecast...The river will continue rising to near 31.7 feet by tomorrow early afternoon. The river will fall below flood stage Saturday evening. * Impact...At 31.3 feet...This is the record flood level reached on December 5 1982. && LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202 $$ MOC105-081628- /O.EXT.KSGF.FL.W.0085.000000T0000Z-130809T1903Z/ /HZLM7.2.ER.130806T1039Z.130806T2130Z.130808T1903Z.NO/ 828 PM CDT WED AUG 7 2013 The Flood Warning continues for The Gasconade River at Hazelgreen. * At 7:30 PM Wednesday The stage was 25.3 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by tomorrow early afternoon. * Impact...At 25.0 feet...Flood waters are within one foot of reaching the old State Highway 66 bridge. && LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235 3761 9246 $$ MOC169-081628- /O.EXT.KSGF.FL.W.0084.000000T0000Z-130811T1930Z/ /TBNM7.2.ER.000000T0000Z.130807T1800Z.130810T1930Z.UU/ 828 PM CDT WED AUG 7 2013 The Flood Warning continues for The Big Piney River at Fort Leonard Wood. * At 8:00 PM Wednesday The stage was 19.0 feet. * Flood stage is 13.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 19.7 feet by around midnight. * Impact...At 21.0 feet...Flood waters affect the water intake at the water treatment plant. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$ KSC011-081628- /O.EXT.KSGF.FL.W.0087.000000T0000Z-130809T1452Z/ /FTNK1.2.ER.130807T1018Z.130807T1745Z.130808T1452Z.NO/ 828 PM CDT WED AUG 7 2013 The Flood Warning continues for The Little Osage River at Fulton. * At 8:15 PM Wednesday The stage was 25.4 feet. * Flood stage is 22.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue to fall to below flood stage by tomorrow late morning. * Impact...At 25.0 feet...Moderate flooding begins at the gage site. Farmland at the gage site becomes covered by flood waters, and Highway 31, east of town becomes flooded. Highway 31, four miles west of Fulton has flood waters reach four to six feet in depth. && LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477 $$ MOC217-081628- /O.EXT.KSGF.FL.W.0076.000000T0000Z-130812T0641Z/ /HTNM7.2.ER.130804T2020Z.130810T0600Z.130811T0641Z.NO/ 828 PM CDT WED AUG 7 2013 The Flood Warning continues for The Little Osage near Horton. * At 7:45 PM Wednesday The stage was 44.4 feet. * Flood stage is 41.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 45.3 feet by early Saturday morning. The river will fall below flood stage early Sunday morning. * Impact...At 45.0 feet...Moderate flooding begins at the gage site. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$ MOC217-081628- /O.CON.KSGF.FL.W.0074.000000T0000Z-000000T0000Z/ /NVDM7.2.ER.130804T1323Z.130807T1445Z.000000T0000Z.NO/ 828 PM CDT WED AUG 7 2013 The Flood Warning continues for The Marmaton River near Nevada. * At 7:45 PM Wednesday The stage was 26.2 feet. * Flood stage is 20.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue to fall to a stage of 25.6 feet by Friday morning. * Impact...At 26.0 feet...Moderate flooding occurs at the gage site. Flood waters affect the Old U.S. Highway 71 Bridge North of Nevada and the south bound lane of Highway 71 near the junction of Douglas Branch and the Marmaton River. Basement flooding occurs at residences near the gage site. && LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438 $$ MOC203-081500- /O.EXT.KSGF.FL.W.0089.000000T0000Z-130808T1500Z/ /ALYM7.1.ER.130808T0128Z.130808T0300Z.130808T0900Z.NO/ 828 PM CDT WED AUG 7 2013 The Flood Warning continues for The Jacks Fork at Alley Spring. * At 8:16 PM Wednesday The stage was 8.7 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by this evening and continue to rise to near 11.5 feet by tonight. The river will fall below flood stage by early tomorrow. * Impact...At 12.0 feet...Moderate flooding begins at the gage site. Water inundates the entire picnic area one quarter mile downstream from the gage site. && LAT...LON 3717 9150 3710 9150 3711 9140 3711 9152 3717 9139 $$ MOC013-217-081627- /O.CON.KSGF.FL.W.0078.130809T1200Z-000000T0000Z/ /SCZM7.1.ER.130809T1200Z.130811T0600Z.000000T0000Z.NO/ 828 PM CDT WED AUG 7 2013 The Flood Warning continues for The Osage River near Schell City. * At 7:45 PM Wednesday The stage was 26.3 feet. * Flood stage is 30.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by Friday morning and continue to rise to near 31.0 feet by early Sunday morning. * Impact...At 31.0 feet...Flood waters impact low lying areas west of Schell City. County roads west and north of Route M become flooded. The Four River Conservation Area 10 miles west of Schell City floods. && LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415 $$
467 WGUS83 KSGF 081142 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 642 AM CDT THU AUG 8 2013 ...The Flood Warning is cancelled for the following rivers in Missouri... Jacks Fork at Alley Spring affecting Shannon County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC203-081212- /O.CAN.KSGF.FL.W.0089.000000T0000Z-130808T1500Z/ /ALYM7.1.ER.130808T0132Z.130808T0445Z.130808T0822Z.NO/ 642 AM CDT THU AUG 8 2013 The Flood Warning is cancelled for The Jacks Fork at Alley Spring. * At 6:30 AM Thursday The stage was 6.8 feet. * Flood stage is 9.0 feet. * Forecast...The river will continue to fall to 4.6 feet by tomorrow morning. * Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring Campground. && LAT...LON 3717 9150 3710 9150 3711 9140 3711 9152 3717 9139 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Aug 7, 12:51 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Aug 7, 12:51 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 PM CDT Wed Aug 7 2013
.SHORT TERM...(Today and Tonight)
ISSUED AT 344 AM CDT WED AUG 7 2013
Another round of significant rainfall has set up across portions
of central Missouri and the eastern Ozarks. To this point the axis
of heaviest rain is just to the northeast of the Waynesville and
Fort Leonard Wood areas that were hit so hard last night. Rainfall
is expected in those hard hit areas as we head toward sunrise. As
the low level jet veers, there will likely be a westward expansion
of rainfall. Will continue closely monitoring the need for further
flash flood warnings as tolerance for additional water is near
zero.
The most grave concern this morning will continue to be in a
corridor extending through Morgan, Miller, Maries, Phelps, Dent
and Shannon counties as well as northeastern portions of Pulaski
and Texas counties. Hourly rainfall rates in persistent areas of
50 dbz or greater continue to be between one and two inches. This
band of rainfall will remain in place through at least sunrise.
To the west, the MCS that originated over Kansas has accelerated
to the east. This system is now outflow dominate over our area
with wind gusts to 40mph expected. Some training of storms has
occurred over Bourbon, KS and Vernon, MO and there will continue
to be a flash flood risk in these areas.
Through sunrise, the linear complex will continue to surge to the
east northeast and affect areas mainly along/north of the Highway
60 corridor. Far southern Missouri will likely miss out for a
while. Much like yesterday morning, the nearly stationary band
over central Missouri will gradually weaken and shift to the
southeast with time. The back edge of precipitation will move from
west to east. Unlike yesterday, the remainder of today looks to be
unsettled. A boundary will sag into the area from the north and
act as a focusing mechanism for additional development this
afternoon as heating leads to destabilization. Have kept solid
chance PoPs most of the day and allow mesoscale trends to dictate
where higher chances will be needed.
Heading into tonight, you guessed it, yet ANOTHER round of
thunderstorms will affect the region. Initiation of an MCS over
south central Kansas and northern Oklahoma is expected during the
evening hours. This will spread eastward as a forward propagating,
linear system, entering the area overnight tonight. We should see
instability recharge enough to keep 3000 J/kg MUCAPE over at least
the southwestern portions of the area. As a result, we should see
a slightly better risk of damaging winds making it into extreme
southeastern Kansas and far western Missouri. Training storms will
be possible again tonight, and as a result the flash flood risk
remains elevated to significant.
.LONG TERM...(Thursday through Tuesday)
ISSUED AT 344 AM CDT WED AUG 7 2013
This wet pattern looks to hold in place at least through Friday
night. On Thursday, widespread rain/thunderstorms look to be
ongoing first thing in the morning. With a quasi stationary
boundary over the area and the potential for destabilization out
ahead of the convective complex, there is a conditional severe
risk for damaging winds. Yet another round of showers and
thunderstorms is expected Thursday night as the low level boundary
remains entrenched across the region. If the air mass south of the
quasi stationary boundary can destabilize enough, the will be a
risk for a few severe storms. As has been the case, pin pointing the
exact axis of heavy rainfall will be a mesoscale challenge, but
the risk for heavy rainfall and the potential for flash flooding
remains high. Given good agreement with the models for Thursday
night, will go ahead and extend the Flash Flood Watch through 7 AM
Friday.
Medium range models continue to give us a glimmer of hope in
breaking this pattern during the upcoming weekend and maybe into
even early next week. The upper flow amplifies and the frontal
boundary/battle zone is shunted to our southwest. Have trended
PoPs downward. If this pattern shift can occur, temperatures will
also be below average.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
ISSUED AT 1245 PM CDT WED AUG 7 2013
For the KSGF/KJLN/KBBG tafs...a few showers are still lingering near
the remains of a sfc outflow boundary...otherwise will see vfr
conditions, possibly with localized mvfr ceilings at times. Will
need to monitor for redevelop where localized instability can
develop. Better chances for rain/tstms will occur later in the taf
period, but timing and position is still in question. Will be
conservative with thunderstorms in latter periods of the tafs.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Friday morning FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through Friday morning FOR KSZ073-097-101.
&&
SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...DSAHazardous weather outlook, Aug 7, 1:09 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 109 PM CDT WED AUG 7 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 109 PM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. EXTREME FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SMALL SCALE BOUNDARIES COUPLED WITH FROM LAST NIGHT'S THUNDERSTORMS COUPLED WITH POCKETS OF OF WEAK TO MODERATE HEATING AND INSTABILITY WILL LEAD TO A FEW SCATTERED THUNDERSTORMS DURING THE MID AFTERNOON THROUGH THIS EVENING. A STRONGER STORM OR TWO WILL BE POSSIBLE WITH GUSTY WINDS. TONIGHT...ANOTHER COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS KANSAS AND MOVE INTO THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. THERE IS A RISK OF LOCALIZED DAMAGING WIND GUSTS WITH THIS ACTIVITY ACROSS PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. OF MOST CONCERN WILL BE ADDITIONAL HEAVY RAINFALL LEADING TO A RENEWED RISK FOR FLASH FLOODING AREA WIDE. WITH SATURATED SOILS AND HIGH WATER LEVELS ACROSS THE REGION...FLASH FLOODING IS LIKELY WHEREVER PERSISTENT THUNDERSTORMS DO DEVELOP. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WITH HEAVY RAINFALL WILL BE ONGOING FIRST THING THURSDAY MORNING. IF ENOUGH INSTABILITY CAN REDEVELOP AHEAD OF THESE STORMS ACROSS THE MISSOURI OZARKS...THERE WILL BE A RISK FOR DAMAGING WIND GUSTS. UNSETTLED WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK AS A FRONT SETTLES JUST TO THE SOUTH OF THE AREA. HEAVY RAINFALL IS ONCE AGAIN EXPECTED AND THE RISK FOR FLASH FLOODING WILL REMAIN SIGNIFICANT. AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT SOME LOCALIZED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AT TIMES. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Aug 7, 9:36 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG 5 E LICKING 37.50N 91.77W
08/07/2013 TEXAS MO LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 32 NEAR THE DENT AND TEXAS COUNTY
LINE.
&&
DSALocal storm report, Aug 7, 9:59 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 3 SW RICHLAND 37.83N 92.44W
08/07/2013 M6.50 INCH LACLEDE MO PUBLIC
STORM TOTAL IS 17 INCHES OF RAIN. FROM TUESDAY MORNING TO
THIS MORNING TOTAL IS 6.5 INCHES AND FROM MONDAY MORNING
TO TUESDAY MORNING THE TOTAL WAS 10.5 INCHES. RELAYED BY
BROADCAST MEDIA.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:10 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 8 hr |
| Aug 7, 1:12 AM CDT | Special Weather Statement | SGF | Phelps | 63 min |
| Aug 7, 1:35 AM CDT | Special Weather Statement | SGF | Benton | 55 min |
| Aug 7, 2:45 AM CDT | Flash Flood Warning | SGF | Dent, Shannon | 5 hr |
| Aug 7, 2:59 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 5 hr |
| Aug 7, 3:07 AM CDT | Flash Flood Warning | SGF | Vernon | 5 hr |
| Aug 7, 3:21 AM CDT | Special Weather Statement | SGF | Barton, Vernon | 39 min |
| Aug 7, 3:26 AM CDT | Special Weather Statement | SGF | Miller | 64 min |
| Aug 7, 3:38 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 52 min |
| Aug 7, 4:02 AM CDT | Special Weather Statement | SGF | Dade, Polk | 58 min |
| Aug 7, 4:19 AM CDT | Flash Flood Warning | SGF | Camden | 4 hr |
| Aug 7, 4:34 AM CDT | Flash Flood Warning | SGF | Phelps, Pulaski, Texas | 7 hr |
| Aug 7, 4:39 AM CDT | Special Weather Statement | SGF | Greene | 36 min |
| Aug 7, 5:33 AM CDT | Special Weather Statement | SGF | Texas, Wright | 57 min |
| Aug 7, 5:38 AM CDT | Flash Flood Warning | SGF | Laclede, Wright | 4 hr |
| Aug 7, 5:49 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 56 min |
| Aug 7, 6:21 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 39 min |
| Aug 7, 6:50 AM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Oregon, Shannon, Texas | 3 hr |
| Aug 7, 6:51 AM CDT | Special Weather Statement | SGF | Howell, Oregon, Shannon | 39 min |
| Aug 7, 7:57 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 7 hr |
| Aug 7, 7:58 AM CDT | Areal Flood Warning | SGF | Vernon | 4 hr |
| Aug 7, 8:01 AM CDT | Flash Flood Warning | SGF | Dent, Shannon | 4 hr |
| Aug 7, 8:04 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Morgan | 4 hr |
| Aug 7, 9:51 AM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Taney and 2 more | 6 hr |
| Aug 7, 9:56 AM CDT | Areal Flood Warning | SGF | Laclede, Wright | 27 hr |
| Aug 7, 11:53 AM CDT | Areal Flood Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 24 hr |
| Aug 7, 2:57 PM CDT | Areal Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 21 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.